# SDR SWAA2013090319758

- Difficulty date: August 27, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 23,302 hours, 13,757 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004837
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DIVERSION NR 2 GENERATOR DROPPED OFF LINE, WOULD NOT RECONNECT.  R&R NR 2 IDG IAW AMM.
